# SDR COMA9710173

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Tab Sensor
- Part number: ATG120TR
- Condition: Defective
- Location: Elevator
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF TRIM AURAL WARNING SOUNDED DURING TAKEOFF.  REPLACED THE ELEVATOR TRIM TAB PROXIMITY SENSOR.
